# SDR AALA20160328003

- Difficulty date: March 28, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737823
- Aircraft serial: 31085
- Aircraft time: 19,887 hours, 7,708 cycles
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GNDED.  AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT WAS OVERWEIGHT.  DURING CLIMB BOTH AUTOPILOTS WOULD NOT ENGAGE.  CYCLED AUTOPILOT STABILIZER TRIM CUT OUT SWITCHES & ACCOMPLISHED CHECK OUT IAW AMM 22-11-00.  ALL CHECKED OK.
